Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taking a testosterone booster supplement. Pain in the testicles. Side effects?

Im taking a testosterone booster supplement, im not taking testosterone just a supplement. I find that if I take the recommended dose of 4 capsules my testicles ache and once and a while a quick sharp pain will occur. I also find that if I take only 2 pills a day I have no ache or pain. Could, taking to much of this supplement be shutting down my own testosterone making ability? My mood has improved drastically since starting this supplement and I have more energy, focus and semen production, I just don't know why I have the ache.
I am 30 years old, male 190lb 5'8
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for visiting healthcaremagic.
As you said your taking testerone replacement therapy the negative feedback mechnasim of hypothalamus will naturally reduces the secretion of normal testosterone. The pain you felt doesnot related to your dosage of oral testosterone.
Answered: Sat, 1 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor